American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Petteri Kaski, Patric R. J. Östergård and Alexandru Popa. Enumeration of Steiner triple systems with subsystems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc. 143 (2015) 955-964.
Abstract, references, and article information   
View Article: PDF

[3] Petteri Kaski and Patric R. J. Östergård. The Steiner triple systems of order 19. Math. Comp. 73 (2004) 2075-2092. MR 2059752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Myra B. Cohen, Charles J. Colbourn, Lee A. Ives and Alan C. H. Ling. Kirkman triple systems of order 21 with nontrivial automorphism group. Math. Comp. 71 (2002) 873-881. MR 1885635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa. Addendum: ``A class of Steiner triple systems of order 21 and associated Kirkman systems'' [Math.\ Comp.\ {\bf 37} (1981), no.\ 155, 209--222; MR0616374 (82k:05022)] . Math. Comp. 64 (1995) 1355-1356. MR 1303086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yeow Meng Chee and Gordon F. Royle. Enumeration of small nonisomorphic $1$-rotational twofold triple systems . Math. Comp. 59 (1992) 609-612. MR 1140647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles J. Colbourn, Spyros S. Magliveras and D. R. Stinson. Steiner triple systems of order $19$ with nontrivial automorphism group . Math. Comp. 59 (1992) 283--295, S25--S27. MR 1134722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles J. Colbourn, Spyros S. Magliveras and Rudolf A. Mathon. Transitive Steiner and Kirkman triple systems of order $27$ . Math. Comp. 58 (1992) 441--449, S23--S27. MR 1106962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin T. Phelps. Cyclic large sets of Steiner triple systems of order $15$ . Math. Comp. 55 (1990) 821--824, S1--S6. MR 1035942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. R. Stinson and E. Seah. $284\,457$ Steiner triple systems of order $19$ contain a subsystem of order $9$ . Math. Comp. 46 (1986) 717-729. MR 829642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. R. Stinson and H. Ferch. $2\,000\,000$ Steiner triple systems of order $19$ . Math. Comp. 44 (1985) 533-535. MR 777284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa. A class of Steiner triple systems of order $21$ and associated Kirkman systems . Math. Comp. 37 (1981) 209-222. MR 616374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arnold Emch. Triple and multiple systems, their geometric configurations and groups . Trans. Amer. Math. Soc. 31 (1929) 25-42. MR 1501465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henry S. White. The multitude of triad systems on $31$ letters . Trans. Amer. Math. Soc. 16 (1915) 13-19. MR 1500994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Louise D. Cummings. On a method of comparison for triple-systems . Trans. Amer. Math. Soc. 15 (1914) 311-327. MR 1500982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. S. White. Triple-systems as transformations, and their paths among triads . Trans. Amer. Math. Soc. 14 (1913) 6-13. MR 1500932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1